Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 80, NWS Wilmington, OH

June 3, 2014Owen County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 3, 2014, 8:41 PM EDT for Owen County, Kentucky. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2014, 8:41 PM EDT (00:41 UTC)
Expired
Jun 3, 2014, 8:58 PM EDT
In force
17 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Owen County, KY

The radar

The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 980 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
980 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1360 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS51 KILN 040041
SVRILN
KYC187-040115-
/O.NEW.KILN.SV.W.0080.140604T0041Z-140604T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 915 PM EDT.

* AT 838 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  BEECHWOOD...MOVING SOUTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN OWEN COUNTY...INCLUDING NATLEE AND NEW COLUMBUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3835 8484 3835 8487 3837 8488 3838 8490
      3855 8469 3854 8467 3853 8467 3852 8465
      3848 8462 3847 8458 3842 8463 3834 8474
      3833 8480
TIME...MOT...LOC 0042Z 298DEG 17KT 3843 8470

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
2 follow-up statements
410 
WWUS51 KILN 040050
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
850 PM EDT TUE JUN 3 2014

KYC187-040115-
/O.CON.KILN.SV.W.0080.000000T0000Z-140604T0115Z/
OWEN KY-
850 PM EDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SOUTHEASTERN OWEN COUNTY...

AT 848 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR BEECHWOOD...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN OWEN
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3834 8481 3835 8484 3852 8465 3848 8462
      3847 8458 3842 8463 3842 8464 3836 8471
      3834 8474 3833 8479
TIME...MOT...LOC 0050Z 298DEG 17KT 3840 8469

HAIL...<0.75IN
WIND...60MPH

$$

HATZOS
829 
WWUS51 KILN 040058
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
858 PM EDT TUE JUN 3 2014

KYC187-040107-
/O.CAN.KILN.SV.W.0080.000000T0000Z-140604T0115Z/
OWEN KY-
858 PM EDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN COUNTY HAS
BEEN CANCELLED...

THE STORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3834 8481 3835 8484 3852 8465 3848 8462
      3847 8458 3842 8463 3842 8464 3836 8471
      3834 8474 3833 8479
TIME...MOT...LOC 0057Z 298DEG 17KT 3838 8466

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:57 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 3, 7:57 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT TUE JUN 3 2014

.SYNOPSIS...
A WARM FRONT AND UPPER LEVEL DISTURBANCE WILL BRING WIDESPREAD
THUNDERSTORM ACTIVITY TO THE REGION WEDNESDAY INTO WEDNESDAY
EVENING. A COLD FRONT WITH HIGH PRESSURE BUILDING INTO THE REGION
BEHIND IT...WILL BRING FAIR WEATHER TO THE AREA THURSDAY THROUGH
SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WEAK FRONTAL BOUNDARY SHIFTING SOUTHWARD ACROSS THE AREA THIS
AFTERNOON IS PROVIDING SUFFICIENT CONVERGENCE WITH DAYTIME HEATING
TO PRODUCE SCATTERED THUNDERSTORMS. A FEW STORMS COULD BECOME
STRONG TO BORDERLINE SEVERE WITH WIND AND HAIL POSSIBLE THROUGH THE
LATE AFTERNOON. STORMS WILL WEAKEN WITH THE LOSS OF DAYTIME
HEATING THIS EVENING.

THE FRONTAL BOUNDARY WILL STALL OUT ACROSS NORTHERN KENTUCKY
TONIGHT AND THEN WILL THEN BEGIN TO TRANSITION INTO A WARM FRONT
CLOSE TO SUNRISE WEDNESDAY MORNING. THERE WILL LIKELY BE QUIET
WEATHER THROUGH MOST OF THE NIGHT AS WEAK SURFACE HIGH PRESSURE
MOVES ACROSS THE AREA AND THUS THERE WILL BE A LACK OF ANY
FORCING IN THE AREA. EXPECTING PARTLY CLOUDY SKIES WITH
TEMPERATURES DROPPING INTO THE LOW TO MIDDLE 60S BEHIND THE FRONT.
SOME SHOWER AND THUNDERSTORM ACTIVITY MAY MAKE ITS WAY INTO THE
SOUTHWESTERN ZONES BEFORE THE END OF THE OVERNIGHT PERIOD WITH THE
WARM FRONT IN THE VICINITY AND THE POSSIBILITY OF WEAKENING
CONVECTION MOVING INTO THE AREA.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A MID LEVEL SHORTWAVE WILL MOVE QUICKLY EASTWARD TOWARD THE OHIO
VALLEY ON WEDNESDAY. SOUTHERLY FLOW DEVELOPING AHEAD OF THE
SHORTWAVE WILL LIFT A WARM FRONT NORTHWARD INTO OUR AREA. ONGOING
ORGANIZED CONVECTION TO OUR WEST IS FORECAST TO BE APPROACHING OUR
AREA DURING THE MID MORNING. THERE IS A LARGE AMOUNT OF
UNCERTAINTY TO THE EVOLUTION OF THIS CONVECTION AND ITS IMPACTS ON
LATER IN THE DAY CONVECTION. BASICALLY...TWO SCENARIOS COULD PLAY
OUT. THE FIRST WOULD BE ONGOING CONVECTION TO OUR WEST AS AN MCS MOVING
INTO THE AREA DURING THE DAYTIME HEATING AND EXITING DURING THE
LATE EVENING...WITH ONE MAIN EVENT ASSOCIATED WITH THE SHORTWAVE.
THE OTHER SCENARIO WOULD BE WEAKENING MORNING CONVECTION MOVING
INTO OUR AREA CAUSING MODIFICATIONS OF THE BOUNDARY LAYER AND ALSO
RESULTING IN VARIATIONS OF THE LOCATION IN THE FRONTAL BOUNDARY
ACROSS OUR AREA. THIS SECOND SCENARIO WOULD BE TRICKIER TO DEAL
WITH FOR CONVECTIVE EVOLUTION. HOWEVER...THIS SCENARIO WOULD
LIKELY MEAN LESSER CHANCES FOR SEVERE WEATHER ACROSS OUR
NORTHWESTERN ZONES DUE TO SOME STABILIZATION FROM EARLY
CONVECTION. EITHER SCENARIO IS PLAUSIBLE GIVEN EXTRAPOLATING
CURRENT CONVECTION'S POSITION ACROSS THE NORTHERN PLAINS...AND THE
POSSIBILITY THAT THIS CONVECTION MAY OR MAY NOT WEAKEN OVERNIGHT
AS IT APPROACHES. THUS...IT WAS NECESSARY TO BROADLY FORECAST
TIMING FOR POPS WITH THE HIGHEST CHANCES DURING THE PEAK HEATING
OF THE DAY. MODERATE INSTABILITY WITH INCREASING SHEAR INTO THE
AFTERNOON WILL BE SUPPORTIVE OF DAMAGING WINDS AND LARGE HAIL.
AND...WITH A FRONTAL BOUNDARY LIKELY IN THE VICINITY...CANNOT RULE
OUT ISOLATED TORNADOES DUE TO ENHANCED LOW LEVEL SHEAR NEAR THE
FRONT.

MAJORITY OF MODELS ARE INDICATING THAT CONVECTION WILL HAVE
SHIFTED SOUTH AND EAST OF OUR AREA BY MIDNIGHT. SO...HAVE POPS
DECREASING RAPIDLY INTO THE LATE EVENING. A COLD FRONT WILL CROSS
THE AREA IN THE WAKE OF THE DEPARTING CONVECTION. THIS WILL HELP
TO COOL TEMPERATURES INTO THE 50S ACROSS THE NORTHERN ZONES AND
LOWER 60S ACROSS THE SOUTHERN ZONES BEFORE DAYBREAK THURSDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FORECAST AREA AND THE NRN CONUS IN PARTICULAR WILL BE IN A BELT OF
MID LEVEL ZONAL FLOW WITH EMBEDDED DISTURBANCES RIPPLING THROUGH IT
FROM TIME TO TIME. THERE CONTINUES TO BE MODEL RUN VARIABILITY IN
TERMS OF TIMING AND AMPLITUDE OF THESE FEATURES.  AS A RESULT...HAVE
PRETTY MUCH GONE WITH WPC GUIDANCE WHICH TRIES TO SMOOTH THE
VARIABILITY SOME BUT ALSO OFFERS MORE OF A BROAD BRUSH FORECAST INTO
THE WEEKEND AND EARLY NEXT WARNING.

FOR THURSDAY INTO FRIDAY...COLD FRONT WILL PUSH WELL TO OUR
SOUTH...USHERING COOLER AND DRIER AIR AS HIGH PRESSURE BUILDS INTO
THE REGION FROM THE NORTH. HIGHS ON THURSDAY WILL BE IN THE LOWER TO MID
70S FOLLOWED BY COOL UPPER 40S AND LOWER 50S THURSDAY NIGHT. WITH
PLENTY OF SUNSHINE ON FRIDAY...TEMPERATURES WILL MODERATE SOME WITH
HIGHS MAINLY IN THE MID AND UPPER 70S.

FOR FRIDAY NIGHT INTO SATURDAY...HIGH PRESSURE WILL MOVE OFF TO THE
EAST WHILE ONE OF THOSE UPPER LEVEL DISTURBANCES MOVES TOWARD THE
GREAT LAKES. WE SHOULD SEE ONE MORE DRY DAY WITH TEMPERATURES
WARMING INTO THE LOWER AND MID 80S.

FOR THE PERIOD SATURDAY NIGHT INTO SUNDAY...INCREASING
MOISTURE...LIFT AND THE APPROACH OF A WARM FRONT/COLD FROM TANDEM
WILL BRING A CHANCE OF SHOWERS AND STORMS TO OUR AREA.  HAVE KEPT
POPS AT 50 PERCENT FOR NOW DUE TO SOME TIMING ISSUES.

FOR SUNDAY NIGHT INTO MONDAY...UPPER LEVEL DISTURBANCE AND COLD
FRONT SHOULD PUSH EAST THROUGH THE REGION WITH PCPN COMING TO AN END
BY MONDAY MORNING. DRIER AIR AND A LITTLE COOLER TEMPERATURES CAN
BE EXPECTED BY MONDAY.

HIGH PRESSURE IS FORECAST TO BUILD BRIEFLY BACK INTO THE REGION
MONDAY NIGHT INTO TUESDAY. TEMPERATURES WILL BE NEAR TO SLIGHTLY
BELOW SEASONAL NORMALS.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
CHANCES FOR THUNDERSTORMS THIS EVENING ARE MOVING SOUTH OF THE TAF
SITES...AND VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT SEVERAL
HOURS. AS A FRONTAL BOUNDARY CONTINUES TO SLOWLY MOVE
SOUTH...WINDS WILL BECOME VERY LIGHT AS THEY SHIFT FROM WEST TO
NORTH...AND EVENTUALLY BECOME EASTERLY BY MORNING. WITH THE LIGHT
WIND FLOW AND QUITE A BIT OF MOISTURE REMAINING NEAR THE OHIO
RIVER...THE CINCINNATI TAF SITES MAY EXPERIENCE SOME FOG IN THE
MORNING.

ATTENTION WILL THEN TURN TO A COMPLEX OF THUNDERSTORMS THAT IS
CURRENTLY MOVING THROUGH IOWA. THESE STORMS WILL BE ON A WEAKENING
TREND AS THEY MOVE INTO THE AREA...AND IT IS SOMEWHAT UNCERTAIN AS
TO HOW STRONG OR CONCENTRATED THEY WILL BE. A PERIOD OF SHOWERS
WITH VICINITY THUNDERSTORMS HAVE BEEN KEPT IN THE TAFS...AND IT
SEEMS LIKE EARLY MORNING CONVECTION MAY BE MOST LIKELY FOR THE
DAYTON AIRPORT.

A MORE SIGNIFICANT THREAT OF THUNDERSTORMS (POSSIBLY SEVERE) WILL
EXIST IN THE AFTERNOON. TIMING THIS OUT REMAINS VERY
UNCERTAIN...PRECLUDING A SPECIFIC FORECAST OF THUNDER IN THE
TAFS...BUT IT IS ALMOST CERTAIN TO OCCUR AT SOME POINT. THE STORMS
MAY BE CAPABLE OF STRONG WINDS AND OTHER SIGNIFICANT
HAZARDS...INCLUDING IFR CONDITIONS.

OUTLOOK...THUNDERSTORMS MAY CONTINUE THROUGH EARLY THURSDAY MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...HICKMAN
AVIATION...HATZOS
Hazardous weather outlook, Jun 3, 5:28 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT TUE JUN 3 2014

INZ050-058-059-OHZ026-034-035-042>046-051>053-060-061-042130-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-
528 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ON
WEDNESDAY. CURRENT INDICATIONS ARE THAT THE GREATEST SEVERE
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...ISOLATED
TORNADOES WILL ALSO BE POSSIBLE IN THE VICINITY OF A FRONTAL
BOUNDARY IN THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ054>056-062>065-070>074-077>082-088-
042130-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-
ADAMS-PIKE-SCIOTO-
528 PM EDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON.
A FEW OF THESE STORMS COULD APPROACH SEVERE LIMITS...WITH GUSTY
WINDS AND HAIL BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ON
WEDNESDAY. CURRENT INDICATIONS ARE THAT THE GREATEST SEVERE
THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...ISOLATED
TORNADOES WILL ALSO BE POSSIBLE IN THE VICINITY OF A FRONTAL
BOUNDARY IN THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 7:21 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT TUE JUN 3 2014

KYZ099-100-040000-
LEWIS KY-MASON KY-
721 PM EDT TUE JUN 3 2014

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MASON AND WESTERN LEWIS
COUNTIES THROUGH 800 PM EDT...

AT 720 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MURPHYSVILLE...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TOLLESBORO.

ALSO...MAYS LICK...LEWISBURG...SOMO...HELENA...FLEMING-MASON
AIRPORT...ORANGEBURG...MOUNT GILEAD...RECTORVILLE...RIBOLT AND
EPWORTH ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3859 8399 3864 8393 3860 8348 3848 8359
      3852 8364 3852 8366 3847 8380

ASL
Local storm report, Jun 3, 7:26 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 N WAVERLY             39.13N 82.98W
06/03/2014                   PIKE               OH   BROADCAST MEDIA

            ONE TREE DOWN ON GORDON AVE. TIME ESTIMATED FROM RADAR.

&&

KURZ
Special weather statement, Jun 3, 7:43 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT TUE JUN 3 2014

KYZ100-040030-
LEWIS KY-
743 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LEWIS COUNTY THROUGH
830 PM EDT...

AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR EPWORTH...
MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEAD OF GRASSY.

ALSO...GLEN SPRINGS...PETERSVILLE...STRICKLETT...HARRIS AND CAMP DIX
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
      3848 8359 3852 8365 3857 8362 3850 8320
      3832 8329 3833 8332 3831 8333 3832 8335

ASL
Special weather statement, Jun 3, 7:47 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT TUE JUN 3 2014

KYZ089-090-094-040015-
OWEN KY-CARROLL KY-GALLATIN KY-
747 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GALLATIN...CARROLL
AND NORTHWESTERN OWEN COUNTIES THROUGH 815 PM EDT...

AT 744 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
CARROLLTON...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
CARROLLTON...KENTUCKY SPEEDWAY...EASTERDAY...WORTHVILLE...
EAGLE STATION...CARSON...WHEATLEY...SANDERS...SPARTA...
SQUIRESVILLE...NEW LIBERTY AND GRATZ.

LAT...LON 3847 8496 3849 8500 3851 8499 3851 8503
      3856 8501 3856 8507 3859 8508 3859 8516
      3863 8521 3869 8518 3869 8514 3874 8506
      3871 8481 3856 8484 3844 8496

HATZOS
Local storm report, Jun 3, 7:50 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     KFGX FLEMING-MASON APT  38.54N 83.74W
06/03/2014  M62.00 MPH       MASON              KY   AWOS

&&

HATZOS
Special weather statement, Jun 3, 8:12 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT TUE JUN 3 2014

KYZ094-095-040045-
OWEN KY-GRANT KY-
812 PM EDT TUE JUN 3 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRANT AND OWEN
COUNTIES THROUGH 845 PM EDT...

AT 809 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
LIBERTY...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
OWENTON...LONG RIDGE...ELMER DAVIS LAKE...TWIN BRIDGES...
NEEDMORE...HOLBROOK...ELK LAKE...LAWRENCEVILLE...
BEECHWOOD...KEEFER AND NEW COLUMBUS.

LAT...LON 3868 8478 3857 8458 3846 8461 3838 8472
      3846 8489 3855 8499 3869 8484

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:12 PM EDTSpecial Weather StatementILNOwen33 min
Jun 4, 8:57 AM EDTAreal Flood AdvisoryILNKenton3 hr
Jun 4, 11:33 AM EDTTornado WarningILNLewis27 min
Jun 4, 11:58 AM EDTTornado WarningILNLewis47 min
Jun 4, 12:46 PM EDTFlash Flood WatchILNBoone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more7 hr
Jun 4, 3:28 PM EDTSpecial Weather StatementILNOwen32 min
Jun 4, 3:39 PM EDTSpecial Weather StatementILNLewis21 min
Jun 4, 3:46 PM EDTSevere Thunderstorm WarningILNGrant, Owen29 min
Jun 4, 4:08 PM EDTAreal Flood AdvisoryILNLewis, Mason3 hr
Jun 4, 5:07 PM EDTSevere Thunderstorm WarningILNLewis38 min
Jun 4, 5:58 PM EDTFlash Flood WarningILNLewis4 hr
Jun 4, 6:18 PM EDTSpecial Weather StatementILNPendleton27 min
Jun 4, 6:40 PM EDTSevere Thunderstorm WarningILNBracken, Mason, Pendleton, Robertson22 min
Jun 4, 7:06 PM EDTSpecial Weather StatementILNBracken, Mason, Robertson24 min
Jun 4, 7:08 PM EDTAreal Flood AdvisoryILNBracken112 min
Jun 4, 7:27 PM EDTTornado WarningILNBracken, Mason, Robertson21 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.